# SDR AALA20030962

- Difficulty date: September 4, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N219AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49171
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS WERE INOPERATIVE AT ROWS 7 THROUGH 12.  REPLACED BATTERY PACK B5-101.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
